# SDR F3LA2010090100501

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 25,800 hours, 12,400 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5880
- Condition: Inoperative
- Location: Emergency Light
- Part time: 25,799 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING EPSU REF. SWAPPED LT FWD EPSU INTO MID POSITION RESULTING IN ITS FAILURE. R & R LT FWD EPSU 10WL, OPS CHECKS NORMAL IAW AMM 33-51-38, PB 401.
